MAUDE Adverse Event Report: DORNOCH DUO FLUID CART WITH SMOKE EVACUATOR; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED

DORNOCH DUO FLUID CART WITH SMOKE EVACUATOR; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Model Number N/A
Medical Device Problem Codes Fluid/Blood Leak (1250); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the cart acted up during a case; it was leaking water, sparks flew out the bottom, and it shut off the solution panel in the or.The event occurred during surgery, however it was reported that there was no patient involvement.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Once an evaluation of this device is completed, a follow-up/final report will be submitted.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined the unit was confirmed to have a burnt power inlet module fuse.The leak and sparks could not be duplicated.The power supply was found with 120 v in but not 24 v out to cart board.The power inlet module and power supply were replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed however, the sparks and leaking could not be duplicated.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information available.

Brand Name
DUO FLUID CART WITH SMOKE EVACUATOR
Common Device Name
APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Manufacturer (Section D)
DORNOCH
200 northwest parkway
riverside MO 64150
Manufacturer (Section G)
DORNOCH
200 northwest parkway
riverside MO 64150
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key15224035
Report Number0001954182-2022-00077
Device Sequence Number17543583
Product Code JCX
UDI-Device Identifier00889024466005
UDI-Public(01)00889024466005
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K190789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00514010200
Device Lot Number0040157
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2022
Supplement Date Received by Manufacturer01/23/2023
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown